Slow and fast invasion waves in a model of acid-mediated tumour growth



Downloads per month over past year

Fasano, A. and Herrero, Miguel A. and Rodrigo, Marianito R. (2009) Slow and fast invasion waves in a model of acid-mediated tumour growth. Mathematical Biosciences, 220 (1). pp. 45-56. ISSN 0025-5564

[thumbnail of Herrero07.pdf] PDF
Restringido a Repository staff only


Official URL:


This work is concerned with a reaction-diffusion system that has been proposed as a model to describe acid-mediated cancer invasion. More precisely, we consider the properties of travelling waves that can be supported by such a system, and show that a rich variety of wave propagation dynamics, both fast and slow, is compatible with the model. In particular, asymptotic formulae for admissible wave profiles and bounds on their wave speeds are provided.

Item Type:Article
Uncontrolled Keywords:Reaction-diffusion systems; Tumour growth; Asymptotic methods; Mathematical biology; Cancer-cell invasion; h+-ion mobility; malignant invasion; ventricular myocyte; excitable media; diffusion; tissue
Subjects:Medical sciences > Biology > Biomathematics
Medical sciences > Medicine > Oncology
Sciences > Mathematics > Operations research
ID Code:16223
Deposited On:10 Sep 2012 11:05
Last Modified:19 Feb 2019 10:57

Origin of downloads

Repository Staff Only: item control page